# SDR YENA2025122901277

- Difficulty date: December 27, 2025
- Submitted: December 29, 2025
- Operation: Air carrier
- Aircraft: N2151J
- Make and model: Airbus A321-271NX
- Aircraft serial: 11336
- Aircraft time: 10,080 hours, 1,843 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pressure Switch
- Part number: 4501310000
- Part serial: 26653
- Condition: Failed
- Location: Hyd Sys
- Part time: 177 hours, 34 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT#363, BOS-UVF. (ETOPS),  ENG 1 HYD PUMP PRESSURE INDICATES ON WITH ZERO PRESSURE AT AGTE ( ECAM HYD PAGE INDICATIONS 7) PUMPS ); REF TSM 29-11-00-810-806-A, FOUND NO FAULTS WITH WIRING. REMOVED AND REPLACED ENG PUMP PRESSURE SW (1074GK) ENG # 1 IAW AMM 29-11-17. OPS CHK & LEAK CHK GOOD.
